MAUDE Adverse Event Report: HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR

HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1205328
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
Rns were attempting to start an iv on a patient.After getting iv site, rns attempted to connect extension set and upon securing device to hub of iv catheter the spin collar device detached from the device.
 
Event or Problem Description

Brand Name
LIFESHIELD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
HOSPIRA, INC.
highway 301 north
rocky mount NC 27801
MDR Report Key8607418
Report Number8607418
Device Sequence Number11336477
Product Code FPA
UDI-Device Identifier10887787005209
UDI-Public(01)10887787005209
Combination Product (Y/N)N
Initial Reporter StateIL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
Report Date (Section F) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1205328
Device Catalogue Number1205328
Device Lot Number69194NS
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/14/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight10
Date Report Sent to FDA05/01/2019